Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chest pain and breathlessness, side effects of zinetac 150 ?

I took one tablet of zinetac 150, now suffering from chest pain , tightness, breathlessness and sweating, when it will subside?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, stop using ranitidine and get emergency medical help if you have any of these signs of an allergic reaction like hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking ranitidine and call your doctor at once if you have a serious side effect such as chest pain, fever, feeling short of breath, coughing up green or yellow mucus; unusual weakness; fast or slow heart rate; problems with your vision; fever, sore throat, and headache and red skin rash; or nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes). Less serious side effects may include headache (may be severe); drowsiness, dizziness; sleep problems (insomnia); decreased sex drive, impotence, or swollen or tender breasts (in men); nausea, vomiting, stomach pain; or
diarrhea or constipation. This is not a complete list of side effects and others may occur. Call your doctor for medical advice if the side effects do not subside over few hours. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor